# SDR SWIA2021080460009

- Difficulty date: July 21, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 46,212 hours, 39,580 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR LANDING HAS CORROSION AROUND WHOLE PERIMETER.     (FILED CLOSED)     REMOVED AVIONICS DOOR LANDING DOUBLER/PACKERS IN REF. TO SRM 51-42-06.  FABRICATED REPLACEMENT DOUBLER/PACKERS AND INSTALLED  PER REO 601R-53-21-26-31 REV "--" DATED 2015-06-23.  COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
